# SDR CALA2025111111138

- Difficulty date: November 9, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N13718
- Make and model: Boeing 737724
- Aircraft serial: 28937
- Aircraft time: 81,572 hours, 30,140 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Part number: 760SUE25
- Part serial: AT00292
- Condition: Faulted
- Location: Autothrottle
- Part time: 64,892 hours, 24,704 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED T/O DUE UNEVEN ENGINE SPOOL. STBL AT 40 PCT. ENG2 LAG 1 AT PWR PSH AT ENGAGEMENT.  T/S IAW FIM 22-31 TASK 801. PERFORMED A/T SYSTEM TEST IAW AMM 22-31-00-710-802. A/T DISCONNECT SWITCHES & TOGA SWITCHES OPS CHECKED GOOD IAW AMM 22-31-00-740-003 & 22-11-39-860-006. R & R A/T COMPUTER IAW AMM 22-31-10-400-801 AS A PRECAUTIONARY MEASURE.  A/T SERVOS NR 1 & 2 OPS CHECKED NORMAL IAW AMM 22-31-00-860-011.
